MAUDE Adverse Event Report: Corcym S.r.l. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve

Corcym S.r.l. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve
Model Number PVF-XL
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pulmonary Edema (2020)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of an explant involving a perceval plus heart valve.The following provides a summary of all information currently available to the manufacturer from the healthcare facility.On (b)(6) 2026, the patient underwent coronary artery bypass grafting (cabg) and aortic valve replacement (avr) with a perceval plus size xl bioprosthesis.Subsequently, the patient was evaluated in the postoperative period due to the development of acute pulmonary edema.Echocardiographic examination revealed that the implanted perceval plus valve had become displaced from its original position.Consequently, the patient underwent re-operation on (b)(6) 2026.During the intraoperative assessment, the perceval valve was explanted and examined for potential reimplantation.The explanted valve was attempted to be collapsed and difficulties were encountered as they were not able to fit the valve properly into the delivery system.Subsequent inspection revealed a deformation in the inflow section of the valve.As a result, the valve was replaced with another new perceval plus size xl valve.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.A follow-up report will be submitted upon completion of device investigation and/or availability of additional information.

Brand Name
Perceval Plus Sutureless Aortic Heart Valve
Common Device Name
Tissue Heart Valve
Manufacturer (Section D)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
IT   13040
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
IT   13040
MDR Report Key50943492
Report Number3005687633-2026-00115
Device Sequence Number15859109
Product Code LWR
UDI-Device Identifier08022057015396
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale